Risperdal-Belated Side Effects?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Silver Artemis
Regular Member


Date Joined Jun 2007
Total Posts : 79
   Posted 8/5/2007 4:57 PM (GMT -7)   
I have been on Risperdal for little under a month now. In the beginning I did not have any side effects but just recently I have begun to develop some of the common side effects listed on the bottle. Now what I want to know is it normal for the side effects to come a little later or could this be a sign that the medicine isn't working?
*Restlessness, check
*Dizziness, check
*Lightheadness, check
*Difficulty concentrating, check (and no, I don't have ADD to begin with)
*Nervousness, check
*Insomnia, check (of course I am an insomniac to begin with so I can't rely too much on that)
The medicine has really been working for me and I don't want to go off of it so close to starting college. I have paranoid personality disorder and I need to be on this medicine to function so any help would be greatly appreciated.
Don't play leapfrog with a unicorn. Sea horses are the devil incarnate. Triangles can and will steal your soul given the opportunity.
*I've had Crohn's since I was eleven (that's seven years!)


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 8/6/2007 10:49 AM (GMT -7)   

Hey Silver,

I am so glad you are with us and keep posting.  As far as the med, I would suggest you discuss this with you physician he/she is probably going to be your best source. Everyone is different and it seems most people experience side effects when first getting on a med and then the side effects decrease.  I am just not sure on this med.

You have are support and we care for you.

Stay with us my friend.


Respectfully
Kitt
Moderator Anxiety ~ Panic Disorders
*~* Not a mental health professional at all *~*
Dx: Anxiety/Panic, Depression 
******www.healingwell.com/donate******
_____________________________________________________
"If you doubt you can accomplish something, then you can’t accomplish it. You have to have confidence in your ability, and then be tough enough to follow through.” 
~Rosalyn Carter

 

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 8:49 AM (GMT -7)
There are a total of 2,732,065 posts in 300,986 threads.
View Active Threads


Who's Online
This forum has 151152 registered members. Please welcome our newest member, JesperTrottier.
207 Guest(s), 13 Registered Member(s) are currently online.  Details
imagardener2, shliv, Michael_T, ashlingd, Chellety, ntzguy, Mustard Seed, Traveler, snowboat, trumpet123, Buddy Blank, Lisa-Dionne, multifacetedme


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer